Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

I have spotted after sex & blood look like more brownish. What could be the reason for this ?

I have polycystic ovarian disease and never get my period. currently my management is just taking metformin for insulin sensitivity. for a while now i have spotted after sex. notice small amounts on the sheets. it is very light and mixed with a small amount of discharge which i assume is fairly normal post intercourse. however the fact there is definitely blood (more brown/doesn t look like fresh blood) is concerning and embarrassing! does anyone have any suggestions ?
Asked On : Mon, 4 Oct 2010
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Sexologist 's  Response
It seems you have post coital spoting beause of hormonal imbalance due to Polycysic ovary syndrome. I would advise you to consult a Gynecologist or a Sexologist for further managment.
Dr Ashok Rughani
Consultant Sexologist
mbbs dgo pHd (USA)
Answered: Mon, 4 Oct 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor